| Model Number |
LPA1231/65 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
It was reported that the patient presented to the clinic for a scheduled follow-up visit.Upon interrogation, the patient's right ventricular (rv) lead was found to be dislodged.The rv lead was subsequently explanted and replaced on (b)(6) 2026.No adverse patient consequences were reported.